MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL¿¢ ACETABULAR REVISION SHELL; PROSTHESIS, HIP

ZIMMER TMT TRABECULAR METAL¿¢ ACETABULAR REVISION SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Report source: event occurred in (b)(6).
 
Event or Problem Description
It was reported that when the device was being opened, the sterile packaging from not intact and appeared to be crushed.The surgeon did not use the implant due to possible sterility breach.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned product identified that the outer carton and sterile cavities had been opened; no damage was found on the outer carton.The outer sterile cavity and tyvek lids were not returned, and the inner sterile cavity was damaged.Review of the device history records identified no related deviations or anomalies during manufacturing.The product was likely conforming when it left zimmer biomet control.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TRABECULAR METAL¿¢ ACETABULAR REVISION SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key9545089
Report Number3005751028-2020-00001
Device Sequence Number2334267
Product Code LPH
UDI-Device Identifier00889024310872
UDI-Public(01)00889024310872
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K003181
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberN/A
Device Catalogue Number00700005620
Device Lot Number63959508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1